The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Strong Laws of Large Numb ers for Weighted Sums of ??-mixing Sequence
Pages: 578-584
Year: Issue:  4
Journal: Chinese Quarterly Journal of Mathematics

Keyword:  strong law of large numbersweighted sums??-mixing sequence;
Abstract: In this paper, strong laws of large numbers for weighted sums of ??-mixing se-quence are investigated. Our results extend the corresponding results for negatively associ-ated sequence to the case of??-mixing sequence.
Related Articles
No related articles found